PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash to shop for free

START EARNING

PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash. START EARNING

Suggest And Share On

MOXIE PARACETAMOL SUSPENSION FOR KIDS

MOXIE PARACETAMOL SUSPENSION FOR KIDS

Arrives 1-4 hrs nationwide

Moxie Paracetamol Is A Pleasantly Flavoured, Fast-acting Oral Suspension For Children Between The Ages Of 0 And 12yrs. Moxie Paracetamol Is Used For The Relief Of Headache, Fever, ...

Moxie Paracetamol Is A Pleasantly Flavoured, Fast-acting Oral Suspension For Children Between The Ages Of 0 And 12yrs. Moxie Paracetamol Is Used For T...

Brand: Brand

Ingredient: Paracetamol

₦1,000.00

In Stock

1 left

Same day delivery available

Dosages:

Package Sizes:

90 - Day Buyer Protection
Money back guarantee

100% Quality Products
Buy top standard

Sanitized & Packaged Safely
Choose for contactless delivery

Product Details

About this item

Emzor Paracetamol Syrup - 60ml is an antipyretic and analgesic for fast relief of pains, feverish conditions, teething pains, cold symptoms and head aches in children. 

This medicine works by reducing the activity of certain chemicals in the body to provide pain-relieving effects. Emzor Paracetamol is also used to reduce fever. This medicine reduces fever by increasing the loss of heat from the body. Emzor Paracetamol Syrup may also be taken in combination with other medicines to treat certain conditions as recommended by the doctor. Emzor Paracetamol Syrup is used together with Caffeine and Aspirin to relieve the pain associated with a migraine headache. The pain is relieved because the effect of Emzor Paracetamol gets increased when used together with caffeine or aspirin.

Ingredient: Each 5ml contains Paracetamo BP 125mg.

Features

  • Pleasantly flavored formulation,
  • Fast-acting oral suspension
  • Relieves Headache, Fever, Body ache and Pain
  • For children between the ages of 0 and 12yrs.

How to Use

Up to 1 year: 1/2 teaspoon or 2.5 ml

1 to 6 years: 1 teaspoonful or 5ml

6 to 12 years: 2 teaspoonful or 10ml

Doses may be given every 4 - 6 hours but not more than 4 times in any 24 hours. 

Mr Famasi Advice

Do not exceed recommended dose. If symptoms persist after 3 days consult your doctor. Keep all medicines away from the reach of children

Specifications

Content no available

About this item

Emzor Paracetamol Syrup - 60ml is an antipyretic and analgesic for fast relief of pains, feverish conditions, teething pains, cold symptoms and head aches in children. 

This medicine works by reducing the activity of certain chemicals in the body to provide pain-relieving effects. Emzor Paracetamol is also used to reduce fever. This medicine reduces fever by increasing the loss of heat from the body. Emzor Paracetamol Syrup may also be taken in combination with other medicines to treat certain conditions as recommended by the doctor. Emzor Paracetamol Syrup is used together with Caffeine and Aspirin to relieve the pain associated with a migraine headache. The pain is relieved because the effect of Emzor Paracetamol gets increased when used together with caffeine or aspirin.

Ingredient: Each 5ml contains Paracetamo BP 125mg.

Features

  • Pleasantly flavored formulation,
  • Fast-acting oral suspension
  • Relieves Headache, Fever, Body ache and Pain
  • For children between the ages of 0 and 12yrs.

Up to 1 year: 1/2 teaspoon or 2.5 ml

1 to 6 years: 1 teaspoonful or 5ml

6 to 12 years: 2 teaspoonful or 10ml

Doses may be given every 4 - 6 hours but not more than 4 times in any 24 hours. 

Do not exceed recommended dose. If symptoms persist after 3 days consult your doctor. Keep all medicines away from the reach of children

null

Didn’t find your meds. Don’t worry. Chat us on whatsapp
Products related to this item
See all
Best Selling Products

₦1,000.00

.